# SDR ORJA99227

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Component: 50113361
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - LEFT MAIN TIRES FAILED ON TAKEOFF AT APPROXIMATELY 80 KNOTS.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL TIRE ASSY PER MM 30-40-01.  (X)
